# SDR FDEA2020072381577

- Difficulty date: July 18, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 62,375 hours, 25,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOP.   REPLACED R1 DOOR SLIDE LIGHT BULB, P/N 767 . LIGHT  CHECKED GOOD REF B757 AMM 33-51-06-2-1. OK FOR  SERVICE
